# SDR MALA040518

- Difficulty date: July 17, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,177 hours, 13,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Shaft
- Part number: RMRE050C
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT OPERATE NORMALLY.  MAINTENANCE REMOVED L-1 LOWER HINGE COVER, INSPECTED DOOR LIFTING MECHANISM, FOUND TO BE NOT OPERATING NORMALLY.  INSPECTED A/C AND FOUND TO BE SAFE FOR ONE TIME FERRY FLIGHT FROM DFW TO MSP.  VERIFIED SHOOT BOLTS ENGAGED.  AIRCRAFT TO BE FERRIED FROM DFW TO MSP FOR REPAIR OF LT FWD MAIN PAX BOARDING DOOR MAIN CABIN DOOR NOT TO BE USED AS AN EMERGENCY EXIT.  REMOVED AND REPLACED TORQUE SHAFT ROD END BEARING IAW CMM 52-10-14, P/N ON RMRE050C, OPS CHECKS GOOD.  REINSTALLED LOWER HINGE COVER.
